MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BALL HEADS: COCR BALL HEAD 12/14 32 SIZE M 0

MEDACTA INTERNATIONAL SA BALL HEADS: COCR BALL HEAD 12/14 32 SIZE M 0
Model Number 01.25.022
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed by meedacta regulatory affairs department on 13 october 2020: lot 1902380: (b)(4) items manufactured and released on 13-sep-2019.Expiration date: 2024-09-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
The patient came in 10 months after the primary surgery reporting instability( felt imbalanced due to unknown reasons) and the cause of the instability is unknown.The surgeon revised the crco ball head ø32 - size "m" 0 with a 28mm biolox option head and added a biolox option sleeve xl.The surgery was completed successfully.

Brand Name
BALL HEADS: COCR BALL HEAD 12/14 32 SIZE M 0
Common Device Name
COCR BALL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10741365
Report Number3005180920-2020-00764
Device Sequence Number11597099
Product Code JDI
UDI-Device Identifier07630030805165
UDI-Public07630030805165
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K072857
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/02/2024
Device Model Number01.25.022
Device Catalogue Number01.25.022
Device Lot Number1902380
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2020
Initial Report FDA Received Date10/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;